# SDR SWAA2024040963402

- Difficulty date: March 14, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl 48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET INTERNAL AREA RT SIDE BODY STA 663.75 RBL48 AT AIR CONDITIONING BAY.   REPLACED SUPPORT BRACKET INTERNAL AREA RT SIDE BODY STA 663.75 RBL48 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.
